# SDR HEER20160912219

- Difficulty date: September 12, 2016
- Submitted: September 15, 2016
- Operation: General aviation
- Aircraft: N939PH
- Make and model: Skrsky S92A
- Aircraft serial: 920202
- Aircraft time: 3,881 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 9265002802102
- Part serial: C03200277
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC NR 3 PUMP FAIL CAUTION AND RESERVOIR LOW DUE TO HYDRAULIC FLUID DUMPING OVERBOARD FROM APU DRAIN THROUGH FAILED APU STARTER SEAL.  REPLACED APU HYDRAULIC STARTER FOR FAILED SEAL AND NR 3 HYDRAULIC PUMP DUE TO CAVITATING.  ACFT RAN AND ALL SYSTEMS CHECKED GOOD.
